# SDR FDEA201008303202

- Difficulty date: August 30, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD FLAP LOWER SURFACE FOUND DENT AT XIFH 198.  DENT AREA TRIMMED OUT AND   FABRICATED NEW SKIN AND DOUBLER AS PER SRM 57-50-01, FIGURE 201 REPAIR 2, REVISION   44. NEW SKIN AND DOUBLER INSTALLED AS PER SRM 57-50-01 FIGURE 201, REVISION 44.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
